Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Oct 18, 2011, 11:52 PM EDT for Broward County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2011, 11:52 PM EDT (03:52 UTC)
- Expired
- Oct 19, 2011, 12:15 AM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 46 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 3.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3389 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 7.8
- Supercell composite
- 32.0
The text
As transmitted, in the capitals the NWS used until 2016.
244 WWUS82 KMFL 190352 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1152 PM EDT TUE OCT 18 2011 FLZ071>074-190415- INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL 1152 PM EDT TUE OCT 18 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL BROWARD COUNTY NORTH CENTRAL MIAMI-DADE COUNTY * UNTIL 1215 AM EDT * AT 1149 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTH OF MICCOSUKEE RESORT...AND MOVING NORTHEAST AT 30 MPH. * THE STORM WILL AFFECT... PENNSUCO... INTERSECTION KROME AND U.S. 27... AND SURROUNDING COMMUNITIES. DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING FOR SOUTHERN FLORIDA. LAT...LON 2621 8037 2608 8017 2576 8047 2586 8063 TIME...MOT...LOC 0351Z 217DEG 26KT 2584 8050 $$ AK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 18, 10:50 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Oct 18, 10:50 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1050 PM EDT TUE OCT 18 2011
.UPDATE...
A MID TO UPPER LEVEL SHORT WAVE CONTINUES TO DIG SOUTHEAST INTO
THE EASTERN GULF OF MEXICO WATERS LATE THIS EVENING. THIS SHORT
WAVE WILL MOVE EAST AND THROUGH SOUTH FLORIDA DURING THE OVERNIGHT
HOURS. AT THE SAME TIME...THE 00Z SOUNDING FROM MIA THIS EVENING
SHOWED GOOD TURNING IN HEIGHT OVER THE CWA WITH HELICITIES OF
516. THIS TURNING IN HEIGHT OF THE WINDS WILL CONTINUE THROUGH THE
OVERNIGHT HOURS OVER THE CWA. THEREFORE...A TORNADO WATCH 868 IS
IN EFFECT FOR ALL OF SOUTH FLORIDA INCLUDING THE ADJACENT COASTAL
WATERS UNTIL 6 AM EDT WEDNESDAY MORNING.
THE THUNDERSTORMS HAVE BECOME MORE SCATTERED IN NATURE THIS
EVENING DUE TO THE LOST OF HEATING. THIS WILL LIMIT THE HEAVY
RAINFALL COVERAGE OVER THE CWA. SO WILL CANCELLED THE FLOOD WATCH
FOR THE CWA FOR REST OF TONIGHT.
REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLANNED.
&&
.UPDATE..54/BNB
.PREV DISCUSSION... /ISSUED 832 PM EDT TUE OCT 18 2011/
AVIATION...SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT
WITH VCTS/VCSH WARRANTED ALL AREAS. A FEW STORMS MAY BECOME
STRONG OR SEVERE WITH ISOLATED TORNADOES ALSO A POSSIBILITY.
SUSTAINED WINDS WILL INCREASE AND REMAIN GUSTY OVERNIGHT INTO
WEDNESDAY. A COLD FRONT WILL APPROACH WEDNESDAY AFTERNOON AND
WILL RESULT IN MORE SHRA AND TSRA. PERIODS OF MVFR/IFR WILL BE
POSSIBLE IN AND NEAR ANY TSRA.
&&
PREV DISCUSSION... /ISSUED 357 PM EDT TUE OCT 18 2011/
DISCUSSION...
AS A MID TO UPPER LEVEL SHORT WAVE DIGS INTO THE NORTHEASTERN
GULF...RAPID CYCLOGENESIS IS EXPECTED WITH A SURFACE LOW FORECAST
TO DEVELOP TONIGHT AND MOVE NORTHEAST JUST OFF THE GEORGIA COAST
EARLY WEDNESDAY MORNING. ACCOMPANYING THE FRONTAL DEVELOPMENT WILL
BE THE POTENTIAL FOR A SEVERE WEATHER THREAT ACROSS THE AREA. THE
THREATS INCLUDE THE POTENTIAL FOR TORNADO DEVELOPMENT AND STRONG
STRAIGHT-LINE WINDS AS A SQUALL LINE COULD DEVELOPMENT LATER TODAY
INTO TONIGHT. THE LOW-LEVEL WIND PROFILE WILL BECOME MORE
FAVORABLE FOR TORNADO/DAMAGING WINDS THIS AFTERNOON INTO TONIGHT.
THEREFORE IN COORDINATION WITH SPC...A TORNADO WATCH IS IN EFFECT
FOR SOUTH FLORIDA AND ADJACENT WATERS THROUGH 02Z WEDNESDAY.
ROTATING STORMS HAVE ALREADY BEEN OBSERVED IN THE OFFSHORE GULF
WATERS THIS MORNING AND THIS AFTERNOON.
THERE IS A CONTINUING THREAT IS FOR FLOODING ACROSS THE REGION AS
RAINS ACROSS THE AREA FROM RECENT DAYS HAVE SATURATED THE GROUNDS
AND ANY ADDITIONAL ACCUMULATIONS WILL QUICKLY RUN-OFF. AS THERE
ARE HEAVY RAINS JUST OFF THE SOUTH FLORIDA WEST COAST...A FLOOD
WATCH WAS ISSUED THROUGH 15Z WEDNESDAY. IN ADDITION...AS THE
CYCLOGENESIS MENTIONED ABOVE OCCURS EARLY WEDNESDAY ADDITIONAL
HEAVY SHOWERS WILL BE POSSIBLE.
UPDATED DISCUSSIONS WILL BE ISSUED AS CONDITIONS WARRANT.
MARINE...
THE RECENT GUIDANCE INDICATES THAT WINDS NEAR 25 KNOTS OR JUST
ABOVE ARE POSSIBLE IN THE OFF SHORE GULF WATERS THIS AFTERNOON AND
TONIGHT...WITH WIND GUSTS TO NEAR GALE FORCE POSSIBLE. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH WEDNESDAY
MORNING.
FOR THE ATLANTIC WATERS...WINDS AND SEAS WILL STEADILY INCREASE
THIS AFTERNOON INTO EARLY WEDNESDAY WITH WINDS NEAR 28 KNOTS OR
JUST ABOVE POSSIBLE BY EARLY WEDNESDAY MORNING. IT IS POSSIBLE
THAT FREQUENT GUSTS TO GALE FORCE COULD BE REACHED...WITH A GALE
WARNING IN EFFECT FOR THE ATLANTIC WATERS THROUGH 15Z WEDNESDAY.
FIRE WEATHER...
NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 88 61 78 / 90 60 20 10
FORT LAUDERDALE 78 88 65 79 / 90 60 20 10
MIAMI 78 87 66 79 / 90 60 20 10
NAPLES 76 82 64 78 / 90 50 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR LAKE
OKEECHOBEE.
GALE WARNING UNTIL 3 PM EDT WEDNESDAY FOR BISCAYNE BAY-COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...57/DG
AVIATION/RADAR...57/DGHazardous weather outlook, Oct 18, 10:36 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1036 PM EDT TUE OCT 18 2011 FLZ063-066>075-168-172>174-191200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1036 PM EDT TUE OCT 18 2011 ...TORNADO WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY... ...GALE WARNING ATLANTIC WATERS THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS AS A STRONG TROUGH OF LOW PRESSURE MOVES ACROSS THE REGION. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN EXCESS OF 70 MPH, ISOLATED TORNADOES AND HEAVY RAINFALL. TORNADOES: SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG TORNADOES OVER PORTIONS OF THE AREA TONIGHT, WITH THE HIGHEST RISK OVER SOUTHERN PORTIONS. WATERSPOUTS: THERE IS A HIGH RISK FOR WATERSPOUTS ACROSS THE ATLANTIC AND GULF WATERS. RIP CURRENTS: A MODERATE RISK FOR RIP CURRENTS REMAINS IN EFFECT FOR ALL BEACHES ALONG THE ATLANTIC AND GULF BEACHES. WIND: STRONG DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH ARE POSSIBLE THROUGH THE OVERNIGHT HOURS. SOUTH WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED OVER THE ATLANTIC WATERS INTO WEDNESDAY. FLOODING: ALTHOUGH THE THREAT FOR WIDESPREAD FLOODING IS NO LONGER IMMINENT...THERE REMAINS THE POTENTIAL FOR LOCALIZED FLOODING IN THE HEAVIER SHOWERS AND THUNDERSTORMS. WAVES: SEAS 6 TO 9 FEET OVER THE ATLANTIC WATERS AND OVER THE OFFSHORE GULF WATERS INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS MARINE CONDITIONS ARE LIKELY ACROSS THE GULF OF MEXICO WATERS THROUGH AT LEAST WEDNESDAY AS WINDS AND SEAS REMAIN ELEVATED. MARINE CONDITIONS ACROSS THE ATLANTIC, LAKE OKEECHOBEE AND BISCAYNE BAY ARE LIKELY TO CONTINUE TO BE ROUGH AND HAZARDOUS THROUGH WEDNESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES THROUGH SOUTH FLORIDA. DEEP TROPICAL MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE REGION. PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF THE AREA ON WEDNESDAY, INCREASING THE POTENTIAL FOR FLOODING. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE AN OCCASIONAL LIGHTNING STRIKE AND GUSTY WINDS THROUGH WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Oct 18, 10:31 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1031 PM EDT TUE OCT 18 2011
FLZ071>074-172-190300-
COASTAL BROWARD COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
1031 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
* UNTIL 1100 PM EDT
* AT 1026 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF PENNSUCO...AND MOVING
NORTHEAST AT 45 MPH.
* THE STORM WILL AFFECT...
PENNSUCO...
INTERSECTION KROME AND U.S. 27...
PEMBROKE PINES...
SOUTHWEST RANCHES...
DAVIE...
PLANTATION...
AND SURROUNDING COMMUNITIES.
DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE
ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS
UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2583 8032 2590 8050 2632 8029 2621 8009
2618 8009
TIME...MOT...LOC 0230Z 211DEG 38KT 2590 8042
GREGORIASpecial weather statement, Oct 18, 10:40 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1040 PM EDT TUE OCT 18 2011
FLZ067-068-168-190315-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
1040 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 1115 PM EDT
* AT 1035 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WHISPER WALK...AND MOVING NORTHEAST AT 40
MPH.
* THE STORM WILL AFFECT...
BOCA RATON...
DELRAY BEACH...
VILLAGE OF GOLF...
OCEAN RIDGE...
LAKE WORTH...
AND SURROUNDING COMMUNITIES.
DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE
ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS
UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2655 8004 2647 8005 2636 8006 2635 8008
2638 8027 2672 8003 2663 8003 2662 8004
2661 8003 2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 0239Z 215DEG 35KT 2640 8014
GREGORIALocal storm report, Oct 18, 10:47 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1047 PM EDT TUE OCT 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TORNADO LAKEPORT 26.98N 81.13W
10/18/2011 GLADES FL LAW ENFORCEMENT
LOCAL LAW ENFORCEMENT REPORTED MINOR DAMAGE TO 40 HOMES
IN LAKEPORT. WEATHER EVENT IS PRELIMINARY, BASED ON RADAR
DATA, PENDING STORM SURVEY.
&&
BETTWYLocal storm report, Oct 18, 11:11 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1111 PM EDT TUE OCT 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM TORNADO SAWGRASS MILLS MALL 26.15N 80.32W
10/18/2011 BROWARD FL BROADCAST MEDIA
BROADCAST MEDIA RELAYED SEVERAL REPORTS OF POSSIBLE
TORNADO DAMAGE IN SUNRISE NEAR THE SAWGRASS MILLS MALL.
ROOFS OFF HOMES WITH 2 PEOPLE REPORTEDLY TRAPPED IN
DAMAGED HOMES. TREES ALSO DOWNED. WEATHER EVENT
CLASSIFICATION IS PRELIMINARY, BASED ON RADAR DATA,
PENDING A STORM SURVEY.
&&
ROSSSpecial weather statement, Oct 18, 11:41 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1141 PM EDT TUE OCT 18 2011
FLZ063-066-190445-
GLADES FL HENDRY FL
1141 PM EDT TUE OCT 18 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN GLADES COUNTY
NORTHWESTERN HENDRY COUNTY
* UNTIL 1245 AM EDT
* AT 1140 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF ESTERO...AND MOVING NORTHEAST
AT 35 TO 40 MPH.
* THE STORM WILL AFFECT...
LA BELLE...
ORTONA...
PALMDALE...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS STORM WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.
LAT...LON 2696 8108 2695 8107 2651 8157 2701 8157
2704 8155 2704 8143
TIME...MOT...LOC 0341Z 221DEG 29KT 2651 8172
BAXTERSpecial weather statement, Oct 18, 11:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1152 PM EDT TUE OCT 18 2011 FLZ071>074-190415- INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL 1152 PM EDT TUE OCT 18 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL BROWARD COUNTY NORTH CENTRAL MIAMI-DADE COUNTY * UNTIL 1215 AM EDT * AT 1149 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES NORTH OF MICCOSUKEE RESORT...AND MOVING NORTHEAST AT 30 MPH. * THE STORM WILL AFFECT... PENNSUCO... INTERSECTION KROME AND U.S. 27... AND SURROUNDING COMMUNITIES. DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING FOR SOUTHERN FLORIDA. LAT...LON 2621 8037 2608 8017 2576 8047 2586 8063 TIME...MOT...LOC 0351Z 217DEG 26KT 2584 8050 AK
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:12 PM EDT | Tornado Warning | MFL | Miami-Dade, Monroe | 33 min |
| Oct 18, 8:16 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Oct 18, 8:42 PM EDT | Special Marine Warning | MFL | 93 min | |
| Oct 18, 8:45 PM EDT | Tornado Warning | MFL | Miami-Dade | 30 min |
| Oct 18, 9:08 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Oct 18, 9:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Oct 18, 9:14 PM EDT | Tornado Warning | MFL | Miami-Dade | 31 min |
| Oct 18, 9:44 PM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 31 min |
| Oct 18, 10:12 PM EDT | Tornado Warning | MFL | Broward, Palm Beach | 9 min |
| Oct 18, 10:13 PM EDT | Special Marine Warning | MFL | 77 min | |
| Oct 18, 10:31 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Oct 18, 10:40 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Oct 18, 11:02 PM EDT | Special Marine Warning | MFL | 58 min | |
| Oct 18, 11:21 PM EDT | Special Marine Warning | MFL | 114 min | |
| Oct 18, 11:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Oct 19, 12:14 AM EDT | Special Marine Warning | MFL | 91 min | |
| Oct 19, 12:18 AM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Oct 19, 1:08 AM EDT | Special Marine Warning | MFL | 112 min | |
| Oct 19, 3:01 AM EDT | Special Marine Warning | MFL | 48 min | |
| Oct 19, 4:02 AM EDT | Special Weather Statement | MFL | Broward | 28 min |
| Oct 19, 4:41 AM EDT | Special Marine Warning | MFL | 47 min | |
| Oct 19, 5:00 AM EDT | Areal Flood Advisory | MFL | Collier | 77 min |
| Oct 19, 5:25 AM EDT | Special Marine Warning | MFL | 65 min | |
| Oct 19, 5:55 AM EDT | Special Marine Warning | MFL | 38 min | |
| Oct 19, 6:48 AM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Oct 19, 12:51 PM EDT | Special Marine Warning | MFL | 84 min | |
| Oct 19, 2:15 PM EDT | Special Marine Warning | MFL | 90 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.